was my second post on twitching.
Latuda didn't help the twitching and killed my stomach so I stopped taking it after two weeks. Then I decided to come off Lexapro also to see how things look with no meds. (Under supervision of psychiatrist) I was thinking the twitching could possibly be a side effect of the Lexapro. I've tapered off and have not had any lexapro for about
a week. So I'm on nothing.
I'm still twitching, maybe not as bad as I had been but still almost constantly. It went from looking like seizures to looking like I have the hiccups and what I call the chicken head bob. So there is definitely an improvement.
I have been having terrible brain zaps since coming off the Lexapro. It really sucks. I've been reading about
it and some info says it can go in indefinitely. I've also been feeling really foggy and forgetful.
I have an appointment with a movement disorder neurologist next week. I am hoping he can figure out what is going on.
It sucks. I feel like my body is running a marathon every day, I'm just so tired, and discombobulated and mentally spent. I feel like everyone I know is like - oh you still have that? Like it should have gone away on its own by now. Sorry to rant. I'm just so very very tired (and feeling sorry for myself).